# SDR CALA2024122701669

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 126,465 hours, 19,482 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329C
- Part serial: G0699
- Condition: Faulty
- Location: Nr 2
- Part time: 708,774 hours, 701,051 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R GEN DRIVE EICAS LITE COMPLETED REMOVAL OF RH IDG IRT AMM 24-11-01-004-002-006. ALL UNIONS AND PARTS ARE LOCATED ON WORK TABLE NEXT TO ENGINE. ORDERED NEW O RINGS WAITING FOR THEM TO BE DELIVERED.  START INSTALLATION OF R/H IDG REF AMM 24-11-01-404-001-006 UP TO INCLUDE STEP 3.H.(6).(E).   USED ON FEEDER CABLES OF R/H ENG. IDG INSTALL REF. AMM 24-11-01. CONTINUED INSTALLATION ON IDG ON #2 ENG FROM REF. AMM 24-11-01-404-001-006 STEP H.(6)(I) THRU H. (9).  COMPLETED RT ENG IDG INSTALLATION AND TEST, ALSO DISCONNECT FUNCTION REF AMM TASK 24-11-01-404-001-006. OPS NORMAL
